BibTeX record journals/eor/MaRA22

download as .bib file

@article{DBLP:journals/eor/MaRA22,
  author    = {Xiyuan Ma and
               Roberto Rossi and
               Thomas W. Archibald},
  title     = {Approximations for non-stationary stochastic lot-sizing under (s,
               Q)-type policy},
  journal   = {Eur. J. Oper. Res.},
  volume    = {298},
  number    = {2},
  pages     = {573--584},
  year      = {2022},
  url       = {https://doi.org/10.1016/j.ejor.2021.06.013},
  doi       = {10.1016/j.ejor.2021.06.013},
  timestamp = {Sat, 09 Apr 2022 12:33:28 +0200},
  biburl    = {https://dblp.org/rec/journals/eor/MaRA22.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics